On groups factorized by two subgroups with Chernikov commutants

Authors

  • N. S. Chernikov

Abstract

We establish results concerning the almost solvability and other properties of groups factorized by two subgroups with finite or Chernikov commutants.

Published

25.03.2000

Issue

Section

Research articles

How to Cite

Chernikov, N. S. “On Groups Factorized by Two Subgroups With Chernikov Commutants”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 3, Mar. 2000, pp. 396-02, https://umj.imath.kiev.ua/index.php/umj/article/view/4429.